Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Diagnosed with TB and taking treatment of AKT4. What precautions to take for quick recovery?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I am 27 years old girl recently married, diagnosed with TB and taking treatment since last 04 days, AKT4 , Please advice what precautions should i take so that I can be recovered soon from all this. And also advise the suitable diet for fast recovery.
Posted Sat, 13 Jul 2013 in Lung and Chest disorders
Answered by Dr. Ramesh M.Vachharajani 16 hours later
Thanks for posting query.
As you started AKT4, continue the medicine regularly for about six months without missing any dose.
Take medicines exact on time as advised by your physician.
Go for your weight checking every month for gaining weight and keep chart.
Relax, TB is 100 % curable.
Keep in mind that once treatment is started, after one-two weeks you can not give infection to others, so do not keep any fear of giving infection to others.
Take High protein diet like, pulses, cereals, eggs, puddings etc.
Take enough Ghee, butter, cheese, pannier.
Take green veggies, fresh fruits and juices.
In the morning take breakfast of milk, milk cereals, omelets etc.
Take some multivitamin, B. complex, Iron supplements and other trace elements.
Keep in mind that increasing of weight and gradually disappearing of symptoms are signs of improvement of your disease.
Continue with your routine work.
Do not do heavy work.
Do deep breathing exercise daily and regularly.
I hope, I answered your query.
If you have further query or clarification, please ask.
I will be happy to answer.
Ok and take care.
Dr. Ramesh Vachharajani.
Above answer was peer-reviewed by
Follow-up: Diagnosed with TB and taking treatment of AKT4. What precautions to take for quick recovery? 4 hours later
Dear sir,

Please suggest, if any dose is slipped out.

regards XXXXXXX
Answered by Dr. Ramesh M.Vachharajani 7 hours later
Nothing to worry, it does not matter if one or two doses missed occasionally.
Instead, you should not take double dose or twice a day.
Take care.
Dr. Ramesh Vachharajani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor